Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 2, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Jun 4, 2018, 1:50 PM CDT for Brewster County, Texas. It took effect at Jun 5, 2018, 12:39 AM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2018, 1:50 PM CDT (18:50 UTC)
- In effect from
- Jun 5, 2018, 12:39 AM CDT
- Expired
- Jun 5, 2018, 8:07 PM CDT
- In force
- 19 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Brewster County, TX
The river
Written for the forecast point Rio Grande at Johnson Ranch (TELT2).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
588
WGUS44 KMAF 041850
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
150 PM CDT Mon Jun 4 2018
...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...
Rio Grande at Castolon affecting Brewster County
Rio Grande at Johnson Ranch affecting Brewster County
Rio Grande at Boquillas-Rio Grande Village affecting Brewster
County
Heavy rainfall from thunderstorms Sunday evening had caused river levels to rise to flood stage along the Rio Grande at Castolon, Johnson Ranch, and Boquillas-Rio Grande Village in Brewster County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued this evening.
&&
TXC043-051050-
/O.NEW.KMAF.FL.W.0001.180605T0246Z-180606T1820Z/
/CSTT2.1.ER.180605T0246Z.180605T0300Z.180605T0620Z.NO/
150 PM CDT Mon Jun 4 2018
The National Weather Service in has issued a
* Flood Warning for
the Rio Grande at Castolon.
* from this evening to Wednesday afternoon, or until the warning is
cancelled.
* At 1PM Monday the stage was 2.5 feet (0.7 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by tonight and continue to rise
to near 16.0 feet (4.9 meters) by tonight. The river will fall
below flood stage by after midnight tomorrow.
* Impact...At 15.0 feet (4.6 meters), the river reaches minor flood
stage, and lowland flooding begins. The river begins to flood the
road between Santa Elena Canyon and Cottonwood Campground in Big
Bend National Park. The river begins to flood the parking lot at
Santa Elena Canyon, and cut off the nature trail into the canyon.
Campers in Cottonwood Campground need to prepare for possible
evacuations.
This crest compares to a previous crest of 16.0 feet (4.9 meters) on
Oct 13 2012.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Wed Thu Fri
7AM 7AM 7AM 7AM
Castolon 13.0 15.0 2.5 Mon 1 PM 10.2 2.9 3.3 3.0
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Wed Thu Fri
7AM 7AM 7AM 7AM
Castolon 4.0 4.6 0.7 Mon 1 PM 3.1 0.9 1.0 0.9
&&
LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349
$$
TXC043-051050-
/O.NEW.KMAF.FL.W.0002.180605T0539Z-180606T0107Z/
/TELT2.2.ER.180605T0539Z.180605T0900Z.180605T1307Z.NO/
150 PM CDT Mon Jun 4 2018
The National Weather Service in has issued a
* Flood Warning for
the Rio Grande at Johnson Ranch.
* from late tonight to Tuesday evening, or until the warning is
cancelled.
* At 11AM Saturday the stage was 3.4 feet (1.0 meters).
* flooding is forecast.
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 17.9 feet (5.5 meters) by early tomorrow.
The river will fall below flood stage by tomorrow morning.
* Impact...At 19.0 feet (5.8 meters), the river reaches major flood
stage. Flooding begins to occur upstream in Cottonwood Campground
at Castolon, as stages at each location are practically synonymous.
Moderate lowland flooding begins at the gage site, but no damage
occurs. The gage is inaccessible, as River Road is impassable at
several locations.
This crest compares to a previous crest of 17.1 feet (5.2 meters) on
Jul 26 2004.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Wed Thu Fri
7AM 7AM 7AM 7AM
Johnson Ranch 12.0 15.0 3.4 Sat 11 AM 16.8 3.5 3.7 4.2
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Wed Thu Fri
7AM 7AM 7AM 7AM
Johnson Ranch 3.7 4.6 1.0 Sat 11 AM 5.1 1.1 1.1 1.3
&&
LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338
$$
TXC043-051050-
/O.NEW.KMAF.FL.W.0003.180605T2352Z-180607T1549Z/
/BOQT2.2.ER.180605T2352Z.180606T0300Z.180606T0349Z.NO/
150 PM CDT Mon Jun 4 2018
The National Weather Service in has issued a
* Flood Warning for
the Rio Grande at Boquillas-Rio Grande Village.
* from Tuesday evening to Thursday morning, or until the warning is
cancelled.
* At 1PM Monday the stage was 2.3 feet (0.7 meters).
* flooding is forecast.
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 15.1 feet (4.6 meters) by tomorrow late evening.
The river will fall below flood stage by tomorrow late evening.
* Impact...At 15.0 feet (4.6 meters), the river reaches moderate flood
stage. Water pumps submerge.
This crest compares to a previous crest of 14.9 feet (4.5 meters) on
Aug 29 2008.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Wed Thu Fri
7AM 7AM 7AM 7AM
Boquillas-Rio 12.0 13.0 2.3 Mon 1 PM 2.2 3.7 2.2 2.4
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Wed Thu Fri
7AM 7AM 7AM 7AM
Boquillas-Rio 3.7 4.0 0.7 Mon 1 PM 0.7 1.1 0.7 0.7
&&
LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292
$$1 follow-up statement
778
WGUS84 KMAF 051404
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
904 AM CDT Tue Jun 5 2018
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande at Candelaria 3N affecting Presidio County
Rio Grande at Castolon affecting Brewster County
Rio Grande at Johnson Ranch affecting Brewster County
Rio Grande at Boquillas-Rio Grande Village affecting Brewster
County
River levels along the Rio Grande have fallen under flood stage
and will continue to decrease. Therefore, the flood warning has
been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists are urged to heed flood warnings, and exercise caution if
traveling through this area. Vehicle-related fatalities are the
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to
cross it. You and your vehicle could be swept downstream in rushing
floodwaters. Turn around, don't drown!
River levels are high. Ranchers and farmers should move livestock
and machinery out of flood-prone areas if time permits.
Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.
Additional information is available at: www.weather.gov/midland
The next statement will be issued
&&
TXC377-051434-
/O.CAN.KMAF.FL.W.0004.000000T0000Z-180605T2100Z/
/CDET2.1.ER.180604T2237Z.000000T0000Z.180605T0715Z.NO/
904 AM CDT Tue Jun 5 2018
The Flood Warning is cancelled for
the Rio Grande at Candelaria 3N.
* At 8AM Tuesday the stage was 8.1 feet (2.5 meters).
* Fell below flood stage at 2:15 AM Tuesday.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue to fall to 7.1 feet (2.2 meters)
by tomorrow morning.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood
stage, possibly resulting in flooding of FM 170 in low areas.
Homes in Candelaria are not expected to be affected. Farmers and
ranchers need to remain alert to the weather and river conditions
as livestock and machinery may need to be moved to higher ground.
This crest compares to a previous crest of 10.0 feet (3.0 meters) on
Jun 4 2018.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Candelaria 3N 7.5 8.5 8.1 Tue 8 AM 7.6 7.1 7.1 7.1
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Candelaria 3N 2.3 2.6 2.5 Tue 8 AM 2.3 2.2 2.2 2.2
&&
LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465
$$
TXC043-051434-
/O.CAN.KMAF.FL.W.0001.000000T0000Z-180606T1820Z/
/CSTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT Tue Jun 5 2018
The Flood Warning is cancelled for
the Rio Grande at Castolon.
* At 8AM Tuesday the stage was 4.4 feet (1.3 meters).
* Flood stage is 15.0 feet (4.6 meters).
* Forecast...The river crested below flood stage at 5.9 feet (feet
meters). The river will fall to 2.5 feet (0.8 meters) by .
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Castolon 13.0 15.0 4.4 Tue 8 AM 3.5 2.9 1.7 2.5
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Castolon 4.0 4.6 1.3 Tue 8 AM 1.1 0.9 0.5 0.8
&&
LAT...LON 2909 10366 2923 10358 2920 10349 2912 10340 2900 10349
$$
TXC043-051434-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-180606T0107Z/
/TELT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT Tue Jun 5 2018
The Flood Warning is cancelled for
the Rio Grande at Johnson Ranch.
* At 11AM Saturday the stage was 3.4 feet (1.0 meters).
* Flood stage is 15.0 feet (4.6 meters).
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Johnson Ranch 12.0 15.0 3.4 Sat 11 AM 5.3 4.7 4.4 4.0
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Johnson Ranch 3.7 4.6 1.0 Sat 11 AM 1.6 1.4 1.3 1.2
&&
LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305 2895 10338
$$
TXC043-051434-
/O.CAN.KMAF.FL.W.0003.000000T0000Z-180607T1549Z/
/BOQT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 AM CDT Tue Jun 5 2018
The Flood Warning is cancelled for
the Rio Grande at Boquillas-Rio Grande Village.
* At 8AM Tuesday the stage was 2.2 feet (0.7 meters).
* Flood stage is 13.0 feet (4.0 meters).
* Forecast...The river will crest below flood stage at 4.4 feet (1.3
meters) tonight.
&&
Below are the latest river stages and forecasts (feet):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Boquillas-Rio 12.0 13.0 2.2 Tue 8 AM 2.2 2.8 4.2 3.6
Below are the latest river stages and forecasts (meters):
Bf Fld Observed Forecast
Location Stg Stg Stage Day Time Tue Tue Wed Wed
1PM 7PM 1AM 7AM
Boquillas-Rio 3.7 4.0 0.7 Tue 8 AM 0.7 0.9 1.3 1.1
&&
LAT...LON 2896 10305 2915 10312 2940 10294 2931 10279 2912 10292
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:54 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 4, 12:54 PM CDT, 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Midland/Odessa TX 1254 PM CDT Mon Jun 4 2018 .DISCUSSION... Issued an update to drop temps several degrees today. Rains last night and lingering southeast winds will be more than enough to keep highs in the upper 80s to low 90s for most areas today. Hennig && .PREV DISCUSSION... /issued 351 AM CDT Mon Jun 4 2018/ DISCUSSION... See 18Z Aviation Discussion below. AVIATION... VFR conditions will prevail the next 24 hours with a light southeast wind. PREV DISCUSSION... /issued 342 AM CDT Mon Jun 4 2018/ DISCUSSION... After a busy evening/night, light to moderate rainfall across the eastern Permian Basin and Lower Trans Pecos is all that remains early this morning as a waning MCS continues to progress eastward into the Big Country and Concho Valley. Widespread showers and thunderstorms brought some much needed rainfall to most of the area, however, little relief will be felt today from the rainfall as upper ridging once again strengthens over the region, and 850mb temperatures rise to 27-30C. Precipitation will end and skies will gradually clear from west to east this morning as the MCS/remnant MCV move eastward, with temperatures this afternoon expected to rebound into the middle 90s to lower 100s for most, with the hottest temperatures expected through the Rio Grande Valley. Those locations that received substantial rainfall may feel a bit muggy this afternoon, though increasing southerly to southwesterly surface flow should quickly dry out the boundary layer. Mild overnight temperatures are then expected tonight, with lows ranging from the middle 60s to middle 70s across the area. Tuesday through Thursday, very hot weather will be the theme of the forecast, as persistent upper ridging will yield temperatures once again well into the 100s for most, likely warranting the issuance of Heat Advisories for portions of the area. Thursday afternoon, the ridge axis will begin to shift east, and a surface trough may be enough to produce a few showers and thunderstorms, mainly for northern portions of the area. But, overall, precipitation chances through the extended are slim to none, though there could be a few isolated storms across the higher terrain of the Davis Mountains during an afternoon or two. With the ridge axis east of the area Friday and next weekend, cooler temperatures look to be possible, though highs in the middle 90s to lower 100s will still be above normal for early June. CLIMATE... Climate records for Midland this week, and forecast high temperatures... Date Forecast Record Year June 5 106 109 2010 June 6 107 107 1990 June 7 105 106 1964 && .PRELIMINARY POINT TEMPS/POPS... Big Spring 89 72 105 76 / 10 10 10 10 Carlsbad 89 67 106 70 / 10 10 0 0 Dryden 101 74 107 78 / 0 0 10 10 Fort Stockton 92 73 105 75 / 10 0 10 10 Guadalupe Pass 86 70 97 71 / 10 10 0 0 Hobbs 87 66 103 68 / 10 10 0 0 Marfa 89 62 98 61 / 0 10 10 10 Midland Intl Airport 91 73 106 76 / 10 10 0 0 Odessa 90 73 106 76 / 10 10 0 0 Wink 92 71 108 72 / 0 10 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 12/10
Hazardous weather outlook, Jun 4, 2:42 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 242 AM CDT Mon Jun 4 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-050745- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 242 AM CDT Mon Jun 4 2018 /142 AM MDT Mon Jun 4 2018/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible over the upper Colorado river Valley this morning. Occasional lightning and brief heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Widespread triple-digit heat returns Tuesday, and continues beyond Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland 44
In the hours before
Local storm report, Jun 4, 8:35 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
835 AM CDT MON JUN 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 4 SSE GRADY 32.26N 101.90W
06/03/2018 M2.00 INCH Martin TX PUBLIC
&&
ADUVALLocal storm report, Jun 4, 10:47 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1047 AM CDT MON JUN 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 16 ENE LOVING 32.37N 103.84W
06/03/2018 M2.50 INCH Eddy NM PUBLIC
LOTS OF GOLFBALL SIZE PLUS A FEW TENNIS BALL SIZE HAIL. A
COUPLE OF BROKEN WINDOWS AND SEVERAL DENTED VEHICLES AT
WIPP.
&&
HENNIGLocal storm report, Jun 4, 11:10 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1110 AM CDT MON JUN 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 5 WSW MIDLAND 31.97N 102.16W
06/03/2018 E1.00 INCH Midland TX AMATEUR RADIO
1+ INCH HAIL BY THE BALLPARK. WIND FAR IN EXCESS OF
SEVERE LIMITS.
&&
HENNIGThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:28 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 47 min |
| Jun 3, 7:40 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 50 min |
| Jun 3, 7:50 PM CDT | Special Weather Statement | MAF | Culberson | 40 min |
| Jun 3, 8:25 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 50 min |
| Jun 3, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland, Upton | 61 min |
| Jun 3, 9:10 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 26 min |
| Jun 3, 9:11 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 64 min |
| Jun 3, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 62 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 45 min |
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 67 min |
| Jun 3, 9:45 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Jun 3, 9:51 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 39 min |
| Jun 3, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 47 min |
| Jun 3, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Gaines, Winkler | 46 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 48 min |
| Jun 3, 10:29 PM CDT | Special Weather Statement | MAF | Ward | 46 min |
| Jun 3, 10:40 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Gaines, Winkler | 50 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Pecos, Reeves, Ward, Winkler | 46 min |
| Jun 3, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 44 min |
| Jun 3, 11:17 PM CDT | Special Weather Statement | MAF | Brewster | 43 min |
| Jun 3, 11:21 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Borden, Dawson, Gaines, Martin | 39 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos, Reeves, Ward, Winkler | 47 min |
| Jun 3, 11:47 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 43 min |
| Jun 3, 11:51 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Jun 3, 11:56 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Jun 3, 11:57 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 48 min |
| Jun 3, 11:59 PM CDT | Special Weather Statement | MAF | Brewster | 46 min |
| Jun 4, 12:10 AM CDT | Special Weather Statement | MAF | Crane, Ector, Midland, Upton | 50 min |
| Jun 4, 12:27 AM CDT | Special Weather Statement | MAF | Pecos | 48 min |
| Jun 4, 12:38 AM CDT | Special Weather Statement | MAF | Borden, Glasscock, Howard, Mitchell, Scurry | 52 min |
| Jun 4, 1:13 AM CDT | Special Weather Statement | MAF | Reagan, Upton | 62 min |
| Jun 4, 1:50 PM CDT | River Flood Warning | MAF | Brewster | 48 hr |
| Jun 4, 1:50 PM CDT | River Flood Warning | MAF | Brewster | 69 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.